MathSciNet Relay Station
MathSciNet bibliographic data
MR943945 58D25 (34C30 34G20 35B40 47H20 58D07 58F12)
Foias, Ciprian; Sell, George R.; Temam, Roger Inertial manifolds for nonlinear evolutionary equations. J. Differential Equations 73 (1988), no. 2, 309–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement